Since every person's diagnosis and symptoms are different, I would discuss this as soon as possible with your doctor. I was told that taking the Arimidex decreases the odds of recurrence, but that was for my particular situation. I was Stage II invasive ductal carcinoma, no nodes involved and had a lumpectomy. Total years on meds will be 10 - 2 and 1/2 on tamoxifen the balance on the arimidex. It does cause bone pain and headaches, but has lessened with time. Check with your docs and best of luck to you - JennaView Thread
I SO agree! I always found this site to be a place for comfort, understanding, support, and even a laugh now and then. No one ounderstands us better than those of us who have been thru or are going thru this dreaded disease. I feel when they let the regular moderators go it was downhill from there, but I do see an occasional old friend and sometimes someone does come here for help. I don't understand when things are working well, the need to change it, especially by an organization such as Web MD. We have to try and work thru the spam and hopefully one day this will be a pristine place to come again for help and support like it once was. best, JennaView Thread
I also found a sports bra, larger than what you would normally wear to allow for swelling, much more comfortable than trying to put on a regular bra. You should also stay hydrated and eat plenty of protein because you may find yourself becoming more tired as the treatment progresses. Going for 33-36 times in itself can be exhausting!
Hi Luke & Rachael, I too have found great comfort when I need to vent, laugh and just share with others who can understand what we have and still go thru. I know people mean well, but until you have walked down our road, its really difficult to explain and express everything we feel!
As far as the spam goes, I just don't think enough effort is going into getting rid of it, and I do hope and pray it doesn't keep people away who really need to "talk".
be well my friends - I so miss the old gang, Pinkie and the cabana boys!
Hi Luke, Yes, I get used to get angry a lot that first year when I was going thru horrible chemo and being sick and losing my hair and everything else that is horrible about going thru it. Then I realized I had to use my energy to fight the disease, not spend it being angry. It does get hard when I think how I took care of myself before the diagnosis, and never really drank, smoke or had a high fat diet like so many other women who won't get cancer, but I tried to put a positive spin on it - (yes, it is hard!!!!) I have met wonderful women, don't sweat the small stuff in life nearly like I used to, and truly enjoy the beauty of what is around me - spring is here finally in New England and the flowers are blooming - yay!
I have bad days and scary days once in a while, but I try to focus on LIVING, and not let the fact that I am a cancer survivor define me.
You have every right to get crazy, throw some things around, and as Rachel said, have the pity party!!! We all need that sometimes. Then breathe, and get back to the good. I do hope and pray your significant other doesn't have too much pain and discomfort.
Hi there, Weight change, amongst a host of other things, can be one of the side effects from anastrozole. You can put it in the drug section and it lists all possible side effects. Staying away from salty foods and drinking plenty of water does help. I have been on it for 3 1/2 years now, and yes, I do get some discomfort where I had a lumpectomy and radiation. It is sore a lot - 7 years later - but not always. My doc told me this is normal, but it does worry me at times. As far as I know, this is the best drug for us post -menopausal women. I feel that the benefits outway the risks for me, and will take it as long as they tell me to (my oncologist tells me new studies show 10 years is most recommended now. I would always consult your doctor if things get too uncomfortable for you. good luck ~ JennaView Thread